# SDR FDEA200910303728

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 3,503 hours, 1,800 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 245867
- Condition: Dirty
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON CAPT PFD AT 80 KTS, CALL BY F/O.  REJECTED AT APPROX 90KTS. RTB.   PERFORMED CAPT PITOT PROBE FLUSH IAW MM:34-10-00-3.  FOUND PITOT TUBE OBSTRUCTED.  REMOVED 41DA PITOT TUBE FROM ACFT MM 34-11-15-4. REMOVED AND REPLACED THE CAPT PITOT PROBE WITH NEW IAW 34-15-14.  LEAK OPS AND HEAT CHECK GOOD.
